# SDR A6WA201303044806

- Difficulty date: February 17, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 O/B CLIP AT FS 280 IS CRACKED.  REMOVED UNSERVICEABLE RBL 9 O/B 280 CLIP, FABRICATED AND INSTALLED SERVICEABLE RBL 9 O/B FS 280 CLIP AND RESTORED FINISH IAW CRJ 200 SRM 51-42-06/51-42-21/51-40-11.
